Couldn't find what you looking for?

TRY OUR SEARCH!


I became aware of this methylcellulose problem by taking supplements prescribed by my Dr that contained this synthetic ingredient. My endocrine system reacted VERY badly. I strongly urge anyone to check if this ingredient is listed on what they are ingesting.....whether it's medication, supplements or food. Thank you for sharing your experience.....we all learn from each other.
Reply

Loading...

Knowledge is no power, action is power...!!
Reply

Loading...

Hi Ingli297082 Your response has been very helpful to me! The move to avoid gelatine capsules has caused so many problems, 1) Gelatine is good for the joints and 2) I am struggling to find a calcium and magnesium supplement (without citric acid) that I can tolerate because I can't tolerate the 'vegetarian' type capsules because of the HPMC! Your experience with the dreaded synthetic HPMC, has been my experience too!

Reply

Loading...

Very true! I've been reading a lot lately about what's synthetic and what's not. Too many of these fillers are over looked as harmless!
Reply

Loading...

Do you have any suggestions as to a capsule you feel safe using?
Reply

Loading...

That really doesn't mean it is safe. Please look more carefully.
Reply

Loading...

very well said
Reply

Loading...

I trust the capsule connection organic beef gelatin capsules that you can buy from Amazon
Reply

Loading...

But from what I read, gelatin has MSG in it, another big caution or even "NO" item.
Reply

Loading...

I have digestion problems so I tried an enzyme supplement encased in the HMPC capsule… I began constant bloating and my eyesight became weak and ability to read and focused severely diminished… this why I went looking for a cause and found this discussion on it. I'm going to discontinue the supplements to observe what happens. Thank you for sharing.
Reply

Loading...

Please be very cautious. I brought home a new supplement with Hydroxypropylmethylcellulose in the capsule. After the third dose, I experienced one of the worst Basiler Migraines ever. Twelve hours of severe migraine, nausea, vomiting and misery. My body was unable to properly digest this. Once it was all out of my system, I felt better, but I was severely dehydrated in the process. A lesson learned. Eat real food.

Reply

Loading...

I used to take so many many supplements - mostly sold by holistic doctors and naturopaths and I also purchased some from very reputable health food stores who would swear by their products made by well known companies. I found out later that many of these products actually contained cyanide! After years of serious sickness, I started noticing that every single bottle contained "stearic acid" or magnesium stearate and various petrochemical products such as hydroxypropyl and polyethelene glycol! Even my doctors prescribed medications for me that are all made with magnesium stearate. I just so wanted to comment on your interesting comment about this article. I now read label ingredients and filler ingredients ever so carefully. I always get violent diarrhea from anything containing magnesium stearate and I sometimes wonder if we will ever really know for sure what is all in these capsules or pills. We definitely do not need any petrochemical products in our human bodies ever. In my case I can't have salt and that is hidden also in so many of these pills. Also, most of the gelatine capsules are actually made from pork and I can't have that either. Most of the liver and/or other adrenal organ products are made from bovine powder. This is the scariest one of all because there has always been incidents of mad cow disease in the U.S., Canada and the U.K. and how do I know where they buy the source of bovine powder.

Reply

Loading...

I went to the doctor about an overall skin condition where there is itching and irritation .He asked me if I had changed any pills or vitamins or minerals recently as that could be causing it .The one I had started taking was a mineral complex .I use dowsing and went through the ingredients with my pendulum asking if any of the ingredients were harmful to me .What came up was HM which was used for The capsule shell .I am about o stop taking it or to take the advice of a contributor below who suggests removing the shell .It will be interesting to see if after a few weeks the symptoms have gone
Reply

Loading...

Look for Pullulan capsules
Reply

Loading...

Personally, I w o u l d n o t take green tea slim pills ….or any slimming pills!
but would prefer drinking plain water 

the more complex the product, the more cocktail -cum-side-effects (long term included you may find) when in doubt, just go for easy and common sense and not the sophisticated colorful life promoted by the chemical industry and the alternative one either! … I would not use them… you are in doubt so trust your commonsense! Hope it helps!

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...